IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Structure, Conduct, and Performance of Principal-Agent Models: An Overview

  • Jong-Shin Wei

    (Department of Insurance and Finance, SHU-TE University, Taiwan)

  • Chwen-Chi Liu

    (Department of Insurance, Feng Chia University, Taiwan)

Registered author(s):

    This prelude introduces the first symposium of this journal devoted to the structure, conduct, and performance of principal-agent models in a broad view. Five papers, exemplifying recent developments and targeting readers of interdisciplinary interest, are summarized.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.ijbe.org/table%20of%20content/pdf/vol2-3/vol2-3-01.PDF
    Download Restriction: no

    File URL: http://www.ijbe.org/table%20of%20content/abstract/Vol.2/No.3/01.htm
    Download Restriction: no

    Article provided by College of Business, and College of Finance, Feng Chia University, Taichung, Taiwan in its journal International Journal of Business and Economics.

    Volume (Year): 2 (2003)
    Issue (Month): 3 (December)
    Pages: 177-178

    as
    in new window

    Handle: RePEc:ijb:journl:v:2:y:2003:i:3:p:177-178
    Contact details of provider: Postal: 100 Wenhwa Road, Seatwen, Taichung
    Web page: http://www.ijbe.org/

    More information through EDIRC

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Mirrlees, James A, 1971. "An Exploration in the Theory of Optimum Income Taxation," Review of Economic Studies, Wiley Blackwell, vol. 38(114), pages 175-208, April.
    2. Neelam Jain & Thomas D. Jeitschko & Leonard J. Mirman, 2003. "Entry Deterrence under Agency Constraints," International Journal of Business and Economics, College of Business, and College of Finance, Feng Chia University, Taichung, Taiwan, vol. 2(3), pages 179-195, December.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:ijb:journl:v:2:y:2003:i:3:p:177-178. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Yi-Ju Su)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.